# SDR IPXA2024102307597

- Difficulty date: October 7, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,144 hours, 19,086 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Slat
- Component: Slat, Doug
- Component part number: NRB6027511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B SLAT #3 TRAILING EDGE HAS GAULGE ABOVE SLAT TRACK #7. ATA 57-20 RD07 ACCOMPLISHED REPAIR PER EO-91801-REQ1 (VT-SAA EA 011-2780-01-B0297)
